MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS CL IOL; INTRAOCULAR LENS
Model Number Z9002
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the intraocular lens (iol) had detached haptic.There was contact with patient's left eye.Another lens of same model and diopter was used as the replacement.No additional intervention was required.No further information was provided.
 
Additional Manufacturer Narrative
Race: unknown/ asked but unavailable.If implanted, give date: unknown, information not provided.If explanted, give date: unknown, information not provided.The device was not returned for analysis.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes section d9: returned to manufacturer on: apr 7, 2022 section h3: device evaluated by manufacturer: yes device evaluation: the device was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the lens was received cut in half.The lens was cleaned, and no further issues were observed.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.A search in complaint system revealed no additional complaint was received from this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS CL IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14026580
Report Number3012236936-2022-00914
Device Sequence Number2595836
Product Code HQL
UDI-Device Identifier05050474530751
UDI-Public(01)05050474530751(17)261014
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ9002
Device Catalogue NumberZ900200230
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PSCST30 LOT: CJ30828
Patient Age50 YR
Patient SexFemale
Patient Weight82 KG
Patient EthnicityHispanic